Back

Title
  • en A certain Dirichlet series of Rankin-Selberg type associated with the Ikeda lifting
Creator

KATSURADA, Hidenori

KAWAMURA, Hisa-aki

Subject
  • Other Siegel modular forms
  • Other Jacobi forms
  • Other Periods
  • NDC 412
Description
Other
  • We consider a certain Dirichlet series of Rankin-Selberg type associated with two Siegel cusp forms of the same integral weight with respect to Spn(Z). In particular, we give an explicit formula for the Dirichlet series associated with the Ikeda lifting of cuspidal Hecke eigenforms with respect to SL2(Z). We also comment on a contribution to the Ikeda’s conjecture on the period of the lifting.
PublisherElsevier
Date Created 2016-02-15 , Issued 2008-07
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/10258/419
Relation
    • http://www.elsevier.com/wps/find/journaldescription.cws_home/622894/description
  • isIdenticalTo DOI https://doi.org/10.1016/j.jnt.2007.07.006
  • isIdenticalTo NAID 120001040303
Journal
    • NCID AA00703731
    • NCID AA11541620
    • ISSN 0022-314X
    • ISSN 1096-1658
    • Journal of number theory
    128(7), 2025-2052
File
Oaidate2020-06-25T06:57:01Z